Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On embedding a compact convex set into a locally convex topological vector space

Robert Edward Jamison, II, Richard O’Brien and Peter Drummond Taylor

Vol. 64 (1976), No. 1, 193–205
Abstract

If a compact convex subset of a topological vector space is strongly locally convex then it is affinely homeomorphic to a convex subset of a locally convex topological vector space.

Mathematical Subject Classification 2000
Primary: 46A99
Milestones
Received: 19 June 1975
Revised: 29 August 1975
Published: 1 May 1976
Authors
Robert Edward Jamison, II
Richard O’Brien
Peter Drummond Taylor